MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18083530
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint.Additional procode: krd.(b)(4).Concomitant products: prowler select plus catheter 45 degree, enpower cable, gt 12 guidewire.The deltamaxx coil will not be returned; therefore the root cause of the coil¿s failure to detach cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Since there was no evidence of a manufacturing issue related to the event, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, deltamaxx 8 x 35 (cdx180835-30/c34367) failed to detach during the procedure.The procedure was for bronchial artery embolization at left- internal thoracic artery using 4fr system.The patient's gender and age were unknown; the level of tortuousness and calcification of the vessels were also unknown.Pre-deployment electrical check indicated that there were no issues with the power supplied; however, the green system ready light didn't illuminate when the physician attempted to detach the complaint deltamaxx 8 x 35.The green system ready light illuminated while retrieving the coil, so the physician placed the coil again and pressed the detach button.However the coil failed to detach.All connections appeared to fit properly without application of excessive force.The physician gave up placing the complaint coil.The procedure was successfully completed without further issues and delay.There were no patient injuries or complications reported.The enpower cable (ecb000182-00/p11349) that was used with the complaint coil was also used for several other coils during the procedure and functioned properly.The same connecting cable and detachment control box (lot unknown) were used with the subsequent coils.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all times.No visible defect or damage was noted on the products prior to and after the event.The complaint product has already been disposed and is not available for the investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key5913494
Report Number2954740-2016-00194
Device Sequence Number556891
Product Code HCG
UDI-Device Identifier10878528008597
UDI-Public(01)10878528008597(17)200331(10)C34367
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberCDX18083530
Device Lot NumberC34367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2016
Initial Report FDA Received Date08/30/2016
Patient Sequence Number1